Volume 37, Number 1
Previous Issue Next Issue

Yongsheng Li, Yifei WuFangyan Yao

10.4208/aam.OA-2020-0001

Ann. Appl. Math., 37 (2021), pp. 1-21.

Preview Full PDF 123 309 Abstract

Hongjie Dong

10.4208/aam.OA-2020-0002

Ann. Appl. Math., 37 (2021), pp. 22-30.

Preview Full PDF 87 166 Abstract

Dong LiTao Tang

10.4208/aam.OA-2020-0003

Ann. Appl. Math., 37 (2021), pp. 31-60.

Preview Full PDF 235 380 Abstract

Zefu Feng, Jiao Xu, Ling XueKun Zhao

10.4208/aam.OA-2020-0004

Ann. Appl. Math., 37 (2021), pp. 61-110.

Preview Full PDF 96 150 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard